# SDR HNAA2021072700343

- Difficulty date: July 7, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E868044 - PAX DOOR CUT-OUT LOWER THRESHOLD ATTACHMENT FITTING IS CORRODED. ... REMOVED AND INSTALLED SERVICEABLE PAX DOOR CUTOUT LOWER THRESHOLD ATTACHMENT FITTING IAW EMB 145 SRM 51-40-02
